Facebook Pixel
EmpowHER Guest

Hey My periods is 20 days late after took I pill

By Anonymous April 2, 2017 - 3:45pm
Rate This

Hey me and my bf had an unprotected sex on the same day evening I took the i pill. But till now tere is no such feeling of periods, usually from last 3 months my periods are always 10 days late due to some hormonal changes, but this month after taking I pill on 18th it's been almost 3 weeks still not periods. Please help me because I am confused it never happen to me am i pergant or what ????

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!